# SDR CALA2025072406876

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 35,906 hours, 13,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  3B SEAT HAS ONE EMERGENCY LAMP INOP.  REPLACED LIGHT ASSY, OPS CHECK GOOD.  REF AMM 33-51-00-710-801.
